# SDR VNAA2013022400015

- Difficulty date: February 24, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 21,985 hours, 22,394 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Fastener
- Condition: Loose
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED CAPTAIN’S YOKE MAP LIGHT COMES ON EVEN THOUGH LIGHTS ARE TURNED OFF AND SHOCKED CAPTAIN TWICE.  MAINTENANCE INSPECTED, RE-SECURED LOOSE HARDWARE AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT RELEASED FOR SERVICE.
